# SDR QXEA2010082500494

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 21,754 hours, 22,470 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER GEAR INDICATED UP AND LOCKED THE RT GEAR UNSAFE LIGHT AND INTRANSIT LIGHT ON GEAR HANDLE ILLUMINATED FOR APPROX 2 SEC AND THEN EXTINGUISHED AIRSPEED APPROX 140K.  C/W RIGGING OF THE MLG AFT DOORS REF TO AMM TASK 32-12-01-830-801.  ALSO, C/W OPS TEST OF MLG EXTENSION AND RETRACTION SYS  REF TO AMM TASK 32-31-00-710-801. RETURNED TO SERVICE.
